given prochlorperazine instead of prociculine what affect is this going to have on me? both long-term and short-term, anyone got any answers for me?
27 Nov 2009
If you took a single tablet by mistake then you might be alright. iIf you took a couple and didn't really need it then these are the known side effects you may experience.
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Prochlorperazine:
Blurred vision; chills; constipation; dizziness; drowsiness; dry mouth; jitteriness; nasal congestion; sleeplessness.
Seek medical attention right away if any of these SEVERE side effects occur when using Prochlorperazine:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); agitation; altered mental abilities, including lack of response to your surroundings; changes in breasts; changes in menstrual period; changes in vision; difficulty swallowing; drooling; excessive sweating; fever; inability to move eyes; increased body heat; involuntary movements of tongue, face, mouth, or jaw (eg, protrusion of tongue, puffing of cheeks, puckering of mouth, chewing movements); irregular or fast heartbeat; mask-like face; muscle spasms of face, neck, or back; muscle stiffness; prolonged or painful erection; restlessness; rigid muscles; shuffling walk; sore throat; tension in legs; tremors; twitching or twisting movements; unusual eye movements; weakness of arms or legs; yellowing of the skin or eyes.
- Prochlorperazine Information for Consumers
- Prochlorperazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prochlorperazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 7 Aug 2009
i am a male of 40 and i have a real forbia of being sick and i am really scared of being sick does prochlorperazine stop u from being sick when u ...
1 answer • 18 Aug 2010
My 16 year old daughter was seen in the Emergency room this past week-end with nausea and vomiting and she was given a drug that dissolved on her ...
1 answer • 17 Feb 2012